Table of Contents Author Guidelines Submit a Manuscript
International Journal of Mathematics and Mathematical Sciences
Volume 2006, Article ID 90901, 7 pages
http://dx.doi.org/10.1155/IJMMS/2006/90901

Explicit inverse of the Pascal matrix plus one

1Department of Applied Mathematics, Lanzhou University of Technology, Lanzhou, Gansu 730050, China
2Department of Mathematics, Northwest Normal University, Lanzhou, Gansu 730070, China

Received 5 June 2005; Revised 21 September 2005; Accepted 5 December 2005

Copyright © 2006 Hindawi Publishing Corporation. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.

How to Cite this Article

Sheng-liang Yang and Zhong-kui Liu, “Explicit inverse of the Pascal matrix plus one,” International Journal of Mathematics and Mathematical Sciences, vol. 2006, Article ID 90901, 7 pages, 2006. https://doi.org/10.1155/IJMMS/2006/90901.